RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2007, Volume 417, Number 1, Pages 23–25 (Mi dan516)  

This article is cited in 2 scientific papers (total in 2 papers)

Optimality of Euler elasticae

Yu.L.Sachkov



Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan516

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Ardentov, Yu. L. Sachkov, “Solution to Euler's elastic problem”, Autom. Remote Control, 70:4 (2009), 633–643  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. Alexey Mashtakov, Andrei Ardentov, Yuri L. Sachkov, “Relation Between Eulerís Elasticae and Sub-Riemannian Geodesics on $SE(2)$”, Regul. Chaotic Dyn., 21:7-8 (2016), 832–839  mathnet  crossref
  • Number of views:
    This page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019